# SDR LR7A2015062700592

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,947 hours, 31,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JC HB5302, FOUND THE CARGO DOOR WEB WORN THROUGH AT STA 1, FS 880, LBL 33.  REPAIR BY WEB REPLACEMENT ACCOMPLISHED IAW SRM 51-60 & 51-70, AND DWG 342582.
